Subscribe to our mailing list

Men To Sue Over Drug That Made Them Grow Female Chests

Puberty can be a confusing time for a young teenager. Your body starts changing, you develop feelings for people, and the extra testosterone effects the vocal chords. Girls may start “budding” while boys’ chests will remain the same – unless you’re Eddie Bible.  

 When Bible was just 13 years old, he noticed that his chest was growing. He says that he had a larger chest than some girls in his high school and wondered if this meant that he was going to have to wear a training bra. At the time, the teen had no idea that this growth was a side effect from his medication.

 

Bible was suffering from anxiety and bipolar disorder and he was taking pills to help with his condition. “They put me on this Risperdal,” he said. “The doctors said, ‘Well, Risperdal was helping some.’ To me, it didn’t really help, because a year and a half later, I had gynecomastia.” This is a condition that causes chest tissue to grow in teen boys or men. Because of this, Bible was one of the thousands of young men that were suing the drug company for financial damages of disfigurement caused by the medication.

At first, Bible was under the impression that he was just gaining weight but as it continued he knew something was off. “If I knew what the side effects would be of the medication, I would have never taken it,” he revealed. When things were starting to become more noticeable he had to learn how to deal with the cruel looks and comments. “I’d go to the locker room, and people would point and stare.”

 Click on the “NEXT PAGE” button to see the effects of the prescription drug on the following page. Have you ever suffered from negative side effects from taking pills before? Let us know in the comments below and SHARE this with your Facebook friends.

Advertisement

More From Providr